Comments on the characterization of fixed modes for decentralized control modes

W.Q. Liu, W.Y. Yan, K.L. Teo

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)31-40
JournalJournal of the Franklin Institute - Engineering and Applied Mathematics
Volume333(B)
Issue number1
Publication statusPublished - 1996

Cite this

@article{1222a8d372fc411c81ec16fb8263f343,
title = "Comments on the characterization of fixed modes for decentralized control modes",
author = "W.Q. Liu and W.Y. Yan and K.L. Teo",
year = "1996",
language = "English",
volume = "333(B)",
pages = "31--40",
journal = "JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS",
issn = "0016-0032",
publisher = "Elsevier",
number = "1",

}

Comments on the characterization of fixed modes for decentralized control modes. / Liu, W.Q.; Yan, W.Y.; Teo, K.L.

In: Journal of the Franklin Institute - Engineering and Applied Mathematics, Vol. 333(B), No. 1, 1996, p. 31-40.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Comments on the characterization of fixed modes for decentralized control modes

AU - Liu, W.Q.

AU - Yan, W.Y.

AU - Teo, K.L.

PY - 1996

Y1 - 1996

M3 - Article

VL - 333(B)

SP - 31

EP - 40

JO - JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS

JF - JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS

SN - 0016-0032

IS - 1

ER -